Advances in Differential Equations
- Adv. Differential Equations
- Volume 1, Number 5 (1996), 793-816.
On the Cauchy problem for Landau equation: sequential stability, global existence
We establish here a weak stability result for sequences of solutions of the Landau equation. This result relies on the compactness properties recently shown to hold for the equation, and involves a defect measure. It enables us to prove the global existence of a renormalized solution of the ``Landau equation with a defect measure''. We establish an entropy inequality for this solution, and then study its long-time behavior.
Adv. Differential Equations Volume 1, Number 5 (1996), 793-816.
First available in Project Euclid: 25 April 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Villani, Cédric. On the Cauchy problem for Landau equation: sequential stability, global existence. Adv. Differential Equations 1 (1996), no. 5, 793--816. https://projecteuclid.org/euclid.ade/1366896020.